# SDR COMA0560341

- Difficulty date: June 8, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 6,100 hours, 5,279 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Warning Light
- Condition: Illuminated
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5701 - RIGHT ENGINE OIL PRESSURE WARNING.  SERVICED RIGHT ENGINE WITH 3.5 QTS OIL, PERFORMED OIL CONSUMPTION RUN AND LEAK CHECK WITH SATISFACTORY RESULT.
